# SDR 2015FA0000598

- Difficulty date: October 19, 2015
- Submitted: November 20, 2015
- Operation: General aviation
- Aircraft: N408LB
- Make and model: Cessna 172S
- Aircraft serial: 172S11157
- System (JASC): 3100 · Indicating/Recording System
- Part: Light
- Part number: 01077136800
- Part serial: 01489
- Condition: Inoperative
- Location: Center Panel
- Part time: 801 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT SQUAWK- OUTER 2 PANELS OF LT LANDING LIGHT ARE INOPERATIVE.  CENTER PANEL WORKS OK.  REPLACED ON 2/14-14 AT CACH 643.8.
